Seroquel – Time

Seroquel* is a nasty little beast I have realized recently.  It’s an antipsychotic medicine that is prescribed to treat the bipolar disorder.  I had taken it for at least 12 years before discontinuing it.  Horrible withdrawal effects.  I did decrease it slowly as I thought 100 mgs. at a time at two-week intervals was efficient.  Apparently that may have been too quickly.  I was only taking 200 mgs.  There is no literature on the withdrawal symptoms, just not to go cold turkey on the stuff.  Perhaps to save humanity if all nuts were to get off of their antipsychotics all at the same time.  The first decrease of 100 mgs. of Seroquel was uncomfortable.  I experienced periods of extreme heat running down my neck and shoulders.  This would happen in the morning and throughout the evening only or when I was in the lighting department of retail stores.  My husband and I thought perhaps it may be the “age” thing, but I did find one website on seroquel where people related their experiences and this was mentioned often.  I also began losing weight once again putting me in the mid range of the 90’s to which I decreased my Topomax to 50mgs. a day.  I am still taking Lamictal for my bipolar disorder.  I will not put my family through a complete melt down.  I worry my father may have another health related crisis that may require me to fly back to my birthday place – with the compulsive behavior I am experiencing ( temporarily) I don’t want to screw up at security check points at the airports should the time come that we have to fly out.  I’m just unpredictable.

Seroquel was nice for sleep.  I now have issues with sleeping, but it is slowly working out and soon I’m hoping that too will resolve its self.  It’s been eleven weeks and I am more depressed as a result of getting off of the medication.  My husband is on my back to call my PDOC and to let him know of my latest decision about my meds.  I know he would not care one way or another.  I will call sometime soon as I do need something more for the depression only because I am having memory issues.  I can’t seem to focus on things for long periods of time any more.  Reading is almost impossible at times.  I love TIVO – at least I can pause my shows or simply go back to them when I find the time.  Human contact is sketchy at best.  It’s not that I believe that I have the D.I.D. – but I am really having issues with keeping my train of thought with people I’m interacting with now.  I just sort of float off into another place or view them as literally “humans” and I’m invisible. That’s O.K. with me, but a few are friends whom I care about and I really want to listen to their conversations.  Then there are the times when I hate innocent people I’m around who I don’t know at all and I start thinking they are “oh so ugly”.  I have even leaned over to my husband and whispered to him while shopping, but I give myself credit for not pointing.  I feel I am very ugly of course and cosmetic surgery is on the top of the list in 2012.

Seroquel may be great for people who need to take it for various reasons, but I am bored with it at the moment.  No one will tell me the long-term effects of the drug.  Why?  I don’t believe the HIPPA act will protect my privacy at all.  My husband is a computer engineer and his specialty is in Tape Libraries enough said.  People can read everything about people who are taking nut medications.  I am just a label.  If my records were to be opened I would be looked at as an incompetent crazy person instead of a creatively gifted individual as my friends continue to remind me.  I still think they are afraid of me at times.

I feel I wasted a year with Enemy as I am trying to find my way back into the normal society with no tools that he promised he would give to me.  I miss my therapist I had in another state who believed I was a person who deserved a chance at this human thing.  Time will tell.

Advertisements

About crystallball7

Creative,some say "eccentric", dark sense of humor,sensitive. Never the same for too long. Running from lost time. Longing to be on the beach, at the ocean, New England. Afraid of life, extremely afraid of life.
This entry was posted in alter's/colors, bipolar disorder, D.I.D., mental health, Mental Illness, personality disorder, psychology, Seroquel and tagged , , . Bookmark the permalink.

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s